Pubblicazioni il cui periodico è "ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 9.

Articolo di rivista Lussardi, Luca; Röger, Matthias (2016)
Gamma Convergence of a Family of Surface-Director Bending Energies with Small Tilt. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 219 n. 3, pp. 985-1016. - ISSN 0003-9527
Web of Science: 0 - Scopus: 0

Articolo di rivista Piccoli, Benedetto; Tosin, Andrea (2011)
Time-evolving measures and macroscopic modeling of pedestrian flow. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 199 n. 3, pp. 707-738. - ISSN 0003-9527 [Disponibilità ristretta]
Web of Science: 52 - Scopus: 60
[img]

Articolo di rivista Blanchet A; Bonforte M.; Dolbeault J; Grillo G; Vazquez J. L (2009)
Asymptotic of the Fast Diffusion Equation Via Entropy Methods. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 191, pp. 347-385. - ISSN 0003-9527
Scopus: 46

Articolo di rivista A. Blanchet; M. Bonforte; J. Dolbeault; Grillo G.; J.L. Vazquez (2009)
Asymptotics of the fast diffusion equation via entropy estimates. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 191, pp. 347-385. - ISSN 0003-9527
Web of Science: 47 - Scopus: 46

Articolo di rivista Ekholm T; Kovarik H.; Krejcirik D (2008)
A Hardy inequality in twisted waveguides. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 188, pp. 245-264. - ISSN 0003-9527
Web of Science: 29 - Scopus: 28

Articolo di rivista F. Berthelin; P. Degond; Delitala M.E.; M. Rascle (2008)
A model for the formation and evolution of traffic jams. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 187, 2, pp. 185-220. - ISSN 0003-9527 [Disponibilità ristretta]
Web of Science: 66 - Scopus: 61
[img]

Articolo di rivista Molteni G; Serra E.; Tarallo M; Terracini S (2006)
Asymptotic resonance, interaction of modes and subharmonic bifurcation. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 182, pp. 77-123. - ISSN 0003-9527
Web of Science: 2 - Scopus: 2

Articolo di rivista Davila J; Del Pino M; Musso M.; Wei J (2006)
Singular limits of a two-dimensional boundary value problem arising in corrosion modelling. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 182, pp. 181-221. - ISSN 0003-9527
Web of Science: 12 - Scopus: 12

Articolo di rivista Bonforte M.; Grillo G; Vazquez J. L
Special fast diffusion with slow asymptotics. Entropy method and flow on a Riemannian manifold. In: ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. - ISSN 0003-9527 (In stampa)
Web of Science: 23 - Scopus: 21

Questa lista è stata generata il Tue Feb 21 06:21:27 2017 CET.